, Volume 39, Issue 2, pp 211-227

Second-Order Necessary Optimality Conditions for Some State-Constrained Control Problems of Semilinear Elliptic Equations

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


In this paper we are concerned with some optimal control problems governed by semilinear elliptic equations. The case of a boundary control is studied. We consider pointwise constraints on the control and a finite number of equality and inequality constraints on the state. The goal is to derive first- and second-order optimality conditions satisfied by locally optimal solutions of the problem.

Accepted 6 May 1997